Please use this identifier to cite or link to this item: http://ir.unikl.edu.my/jspui/handle/123456789/16061
metadata.conference.dc.title: Automorphisms and Derivations of Leibniz algebras
metadata.conference.dc.contributor.*: M. Ladra
I. M. Rikhsiboev
R. M. Turdibaev
(UniKL MITEC)
metadata.conference.dc.date.issued: Jul-2016
metadata.conference.dc.relation.ispartofseries: 68(5) pp. 933-944;
metadata.conference.dc.description.abstract: We extend some general properties of automorphisms and derivations known for the Lie algebras to finite-dimensional complex Leibniz algebras. The analogs of the Jordan – Chevalley decomposition for derivations and the multiplicative decomposition for automorphisms of finite-dimensional complex Leibniz algebras are obtained. Деякi загальнi властивостi автоморфiзмiв та похiдних, що вiдомi для алгебр Лi, розширeно на випадок комплексних алгебр Лейбнiц . Встановлено аналоги розкладу Джордана – Шевальє для похiдних та мультиплiкативного розкладу для автоморфiзмiв скiнченновимiрних комплексних алгебр Лейбнiца.
metadata.conference.dc.description: Ukrainian Mathematical Journal
metadata.conference.dc.identifier.uri: http://ir.unikl.edu.my/jspui/handle/123456789/16061
https://link.springer.com/article/10.1007/s11253-016-1277-3
metadata.conference.dc.identifier: DOI: 10.1007/s11253-016-1277-3
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
AUTOMORPHISMS AND DERIVATIONS.pdf170.94 kBAdobe PDFView/Open


Items in UniKL IR are protected by copyright, with all rights reserved, unless otherwise indicated.